MEDOS INTERNATIONAL SÃ RL HD LAPSCP,EP,5.5,30,300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
242633 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that during an unknown arthroscopic procedure that the hd lapscp,ep,5.5,30,300 scope device, that there is an object inside the scope in the field of view, probably a broken rod.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summarythe complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: damages caused by customer - outer tube damaged, distal tip distal tip damaged -- illumination distal tip fiber damaged - particulate, optics particulate under distal lens particulate in system - optical system, optical components prism loose broken lenses in optical system - cosmetic issue scratches/dents rust/discoloration visual : deformed/bent, broken (2+ pieces) : chipped/shaved/delaminated, visual : scratched/nicked per service report, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device serial number (b)(6), and no non-conformance was identified.